MathSciNet Relay Station
MathSciNet bibliographic data
MR2678972 (2012c:35314) 35P20 (35J05)
Hillairet, Luc; Judge, Chris The eigenvalues of the Laplacian on domains with small slits. Trans. Amer. Math. Soc. 362 (2010), no. 12, 6231–6259.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement